# SDR SWIA201641769

- Difficulty date: January 18, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 35,622 hours, 26,639 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY LOWER FRAME AT BS 310 BETWEEN STR 26L AND STR 26R IS FOUND TO BE BEYOND ALLOWABLE LIMITS. COMPLIED WITH REPAIR TO AVIONICS BAY LOWER FRAME AT FS 310 BETWEEN STR 26L AND STR 26R IAW REO. PRESSURIZATION LEAK CHECK SATISFACTORY.
